(smile) If Welbutrin isn't right for you, there will be one that is (it wasn't right for me). You have lots of guts for doing what you did and contemplate your navel all you like. Go You!
I'm definitely not giving up - I have a followup appointment with my doc at the end of next week to see how I'm doing.
I am glad you are feeling better.
Medication isn't a magic bullet - sometimes it really does just give us the ability to put our coping skills to work. I think that may be some of what you're feeling. I hope it continues to go well.
Wellbutrin sent me into a crazy mania that pretty much ruined the life I had at the time.
After that, the doctor finally believed me when I said I was bi polar.
I know many people for whom it works well, but I will watch for signs of crazy!
It's the progress of, "Hey, I'm doing something!" But at least it's progress.
Thanks so much for updating. I want to know, but don't want to be too pushy (or annoying), and I'm sure others feel that way, too.
From what I've seen of Welbutrin and similar drugs, it can take several weeks and sometimes dosage adjustments to determine whether you're getting the effects you want and not the side effects you don't. I guess I'm just agreeing that it's too early to tell for sure.
As for your embarrassment, I think life is like a puzzle sometimes: the answer always seems obvious once you have it.
Good point about the puzzle. I will try to keep that in mind.
In an aversion of a popular internet meme: Slow progress is progress. Anything better, even if slightly so, is still better than how it was.
And though it isn't much -- thanks for posting your progress. It's always heartening to hear good stories of, well, progress. The opposite are far too easy to find of late.
Thanks for the support. It's much appreciated.
I'm glad you found a counsellor you mesh with. It really is all about finding one that you feel comfortable with, who can challenge you. If you've found someone like that then you're well on the way*.
*A very bumpy uncomfortable way, almost certainly, but at least it's a way.
"Make me perfect, while I sleep!"
Yeah, I don't think that's gonna happen....
GLAD!! So glad to hear this news. One foot in front of the other ... and good luck!
Yay! I'm glad things are going in the right direction :)
Happy to hear any navel cntemplations any time.
Thank you for the update. I am glad to hear that things are a little better.
There is nothing wrong with navel gazing from time to time. Selfish as it sounds sometimes it really helps to hear other people with similar problems to the ones I had. Makes me not feel such a freak.
And if it helps you any when looking back I can hardly recognise the person I used to be. I sure as hell struggle to remember what it feels like to be severely depressed, despite the pain I still experience and that I spent over 35 years depressed.
If I can come out the other sides 98% depression free then anyone can. The 2% is the occasional short bout of free floating sadness that never descends anymore into full blown depression.
You remain in my thoughts.
I appreciate your thoughts on this. It's not something that I'm terribly comfortable doing, because of my need to be competent. It helps to be reminded that others have gone through this and come out the other side healthy.
Having been on a variety of meds over the past eight years I can say that you really have no sense of the good and the bad until about eight weeks in. In general a lot of the initial side effects go away with time and the good side effects creep in in time. That said, no medicine is right for everyone (hence why it was the fifth one they tried on me that worked) but I can say that this early in I wouldn't worry much about noise sensitivity. It takes your brain a while to adjust to meds.
And, the thing is, nobody can do this stuff on their own. It's a medical problem like any other and takes the help of trained professionals.
The rule is - medicine to treat the symptoms, counselor/shrink/whatever to treat the cause.
Thanks for the information. The Celexa was an almost overnight improvement for me, but I know that it takes time usually. I will be patient with the meds.
*hugs* I'm glad you're feeling a little better already. It's not weak that you can't do it all on your own. The smartest people I know have a tough time looking out for their own well being because they're always busy taking care of others.
Thanks. The support from people here is incredibly helpful.
i had a panic attack in my therapist's office last summer when she suggested prozac to me. after we got me calmed down, she said, "with everything you're allergic to and sensitive to, with all the problems you have, prozac is perfect for you! and if i'm wrong, we'll try something else." she started me out at 10mg and gradually upped me to 40mg. and she was right. it's been perfect for me. i've not felt this much like myself since i was in my early teens (erm, 30 years; ridiculous!).
i wish you the luck i found.
I'm glad they found something that works for you. It's making me hopeful.
Good luck and good healing!